had eswtPosted by Deb D on 12/03/03 at 10:03 (139254)
I had the treatment in Oct. Since then I have gotten very bad foot cramps.
Done everything the doctor told me. Ever had a bad foot cramp when you are
wearing your night splint? Any suggestions?
Re: had eswtBuck T. on 12/03/03 at 10:13 (139256)
Am confused about night splints also. Maybe one of the doctors can help. Used one for four months with no problems. But just recently am experiencing cramps.
Re: had eswtJoe B. on 12/03/03 at 11:42 (139263)
Are you on any oral anti-inflammatories? My POD prescribed Piroxicam
as part of my treatment, and I immediaitely started getting constant
foot cramps, especially in the the middle of the night. I was waking
up 2 and 3 times a night, getting out of bed trying to walk it off.
He then changed me to Diflusinol, and the problem disappeared.
I hope this helps.
Re: had eswtDeb D on 12/03/03 at 16:58 (139279)
haven't taken any anti-inflammatories.